# SDR AU960079

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS464P5A42
- Condition: Sheared
- Location: Nlg Drag Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DRAG LINK BOLT SHEARED AT NUT END ADJACENT TO  THE LAST THREADED PORTION PRIOR TO THE BOLT SHANK
